| Model Number |
90010400499991010 |
| Medical Device Problem Codes |
Failure to Power Up (1476); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during functional testing, the device inappropriately shut down and would not power up.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device is not expected to be returned to zoll for evaluation.A response was received from the customer confirming the issue has been resolved.The reported issue was resolved by the customer by replacing the battery.The customer was contacted about the log and battery to support a more complete evaluation.At this time, no additional information is available.Currently, the status of the device is unknown.This sr will be reopened if the device is returned to zoll for evaluation.